Opuscula Math. 37, no. 4 (2017), 557-566
http://dx.doi.org/10.7494/OpMath.2017.37.4.557

 
Opuscula Mathematica

A note on incomplete regular tournaments with handicap two of order n≡8(mod 16)

Dalibor Froncek

Abstract. A \(d\)-handicap distance antimagic labeling of a graph \(G=(V,E)\) with \(n\) vertices is a bijection \(f:V\to \{1,2,\ldots ,n\}\) with the property that \(f(x_i)=i\) and the sequence of weights \(w(x_1),w(x_2),\ldots,w(x_n)\) (where \(w(x_i)=\sum_{x_i x_j\in E}f(x_j)\)) forms an increasing arithmetic progression with common difference \(d\). A graph \(G\) is a \(d\)-handicap distance antimagic graph if it allows a \(d\)-handicap distance antimagic labeling. We construct a class of \(k\)-regular \(2\)-handicap distance antimagic graphs for every order \(n\equiv8\pmod{16}\), \(n\geq56\) and \(6\leq k\leq n-50\).

Keywords: incomplete tournaments, handicap tournaments, distance magic labeling, handicap labeling.

Mathematics Subject Classification: 05C78.

Full text (pdf)

  1. D. Froncek, Fair incomplete tournaments with odd number of teams and large number of games, Congr. Numer. 187 (2007), 83-89.
  2. D. Froncek, Handicap distance antimagic graphs and incomplete tournaments, AKCE Int. J. Graphs Comb. 10 (2013) 2, 119-127.
  3. D. Froncek, Magic rectangle sets of odd order, Australas. J. Combin. 67 (2017) 2, 345-351.
  4. D. Froncek, Regular handicap graphs of odd order, J. Combin. Math. Combin. Comput., to appear.
  5. D. Froncek, Regular incomplete tournaments with handicap two, Congr. Numer. 227 (2016), 277-286.
  6. D. Froncek, Full spectrum of regular incomplete \(2\)-handicap tournaments of order \(n\equiv0\pmod{16}\), submitted.
  7. D. Fronček, P. Kovář, T. Kovářová, Fair incomplete tournaments, Bull. of ICA 48 (2006), 31-33.
  8. D. Fronček, A. Shepanik, P. Kovář, M. Kravčenko, A. Silber, T. Kovářová, B. Krajc, On regular handicap graphs of even order, Electron. Notes Discrete Math., to appear.
  9. T.R. Hagedorn, On the existence of magic \(n\)-dimensional rectangles, Discrete Math. 207 (1999), 53-63.
  10. T. Harmuth, Ueber magische Quadrate und ähnliche Zahlenfiguren, Arch. Math. Phys. 66 (1881), 286-313.
  11. T. Harmuth, Ueber magische Rechtecke mit ungeraden Seitenzahlen, Arch. Math. Phys. 66 (1881), 413-447.
  12. T. Kovarova, On regular handicap graphs, personal communication.
  • Dalibor Froncek
  • University of Minnesota, Duluth, Department of Mathematics and Statistics, 1117 University Dr., Duluth, MN 55812, U.S.A.
  • Communicated by Gyula O.H. Katona.
  • Received: 2016-09-07.
  • Revised: 2017-01-30.
  • Accepted: 2017-01-31.
  • Published online: 2017-04-28.
Opuscula Mathematica - cover

Cite this article as:
Dalibor Froncek, A note on incomplete regular tournaments with handicap two of order n≡8(mod 16), Opuscula Math. 37, no. 4 (2017), 557-566, http://dx.doi.org/10.7494/OpMath.2017.37.4.557

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.